# SDR ABXA202004109052

- Difficulty date: April 10, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 53,812 hours, 20,436 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Locked
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI TO RWY NOTICED UNUSUALLY HIGH POWER SETTING REQUIRED FOR NORMAL TAXI SPEEDS TO BE MAINTAINED. BRAKE TEMP LIGHT ILLUMINATED AND TEMPS OF 5-7 ON L/H TRUCK. BRAKES LOCKED UP AND AIRCRAFT COULD NOT MOVE REGARDLESS OF POWER SETTING. WE WAITED FOR BRAKES TO COOL AND IN CONFERENCE WITH MAINTENANCE CREW TAXIED AIRCRAFT BACK TO THE GATE. AIRCRAFT WAS GROUNDED.
